×

Found 158 Documents (Results 1–100)

Existence of a renormalized solution of a parabolic problem in anisotropic Sobolev-Orlicz spaces. (English. Russian original) Zbl 1473.35333

J. Math. Sci., New York 258, No. 1, 37-64 (2021); translation from Itogi Nauki Tekh., Ser. Sovrem. Mat. Prilozh., Temat. Obz. 163, 39-64 (2019).
PDFBibTeX XMLCite
Full Text: DOI

From the Vlasov-Maxwell-Boltzmann system to incompressible viscous electro-magneto-hydrodynamics. Volume 1. (English) Zbl 1427.76001

EMS Monographs in Mathematics. Zürich: European Mathematical Society (EMS) (ISBN 978-3-03719-193-4/hbk; 978-3-03719-693-9/ebook). xii, 406 p. (2019).
PDFBibTeX XMLCite
Full Text: DOI arXiv

Uniqueness of the renormalized solution of an elliptic-parabolic problem in anisotropic Sobolev-Orlicz spaces. (English. Russian original) Zbl 1386.35187

Sb. Math. 208, No. 8, 1187-1206 (2017); translation from Mat. Sb. 208, No. 8, 106-125 (2017).
PDFBibTeX XMLCite
Full Text: DOI

A suitable solution concept for a nonlinear elliptic PDE. (English) Zbl 1311.35111

Dogbe, Christian (ed.) et al., Actes des colloques “EDP-Normandie”, Caen 2010 – Rouen 2011. [s.l.]: Fédération Normandie-Mathématiques (ISBN 978-2-9541221-0-6/pbk). Normandie-Mathématiques, 251-255 (2010).
MSC:  35J60
PDFBibTeX XMLCite

Existence and uniqueness of solutions of some nonlinear equations in Orlicz spaces and weighted Sobolev spaces. (English) Zbl 1218.35098

Ammari, Habib (ed.) et al., Recent developments in nonlinear analysis. Proceedings of the conference in mathematics and mathematical physics, Fez, Morocco, October 28–30, 2008. Hackensack, NJ: World Scientific (ISBN 978-981-4295-56-7/hbk; 978-981-4295-57-4/ebook). 170-180 (2010).
PDFBibTeX XMLCite

Filter Results by …

Document Type

all top 5

Author

all top 5

Serial

all top 5

Year of Publication

all top 3

Main Field